# SDR AALA2009032600658

- Difficulty date: March 26, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- Aircraft time: 53,253 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - LOWER EMERGENCY FLASHLIGHT ON LEFT NUMBER ONE DOOR INOPERATIVE.  REPLACED BATTERY FOR EMERGENCY FLASHLIGHT ON LEFT NUMBER ONE DOOR.
